# SDR SIMA200123419

- Difficulty date: August 14, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 20.  CORROSION WAS REMOVED AND AREA WAS REPAIRED IAW EMB SRM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
